# SDR CALA2025080507324

- Difficulty date: August 2, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skate Angle
- Part number: 147A320012
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FWD RT BODY-TO-VERTICAL FIN FAIRINGS FLANGE. . REMOVED AND REPLACED SKATE ANGLE AT FWD RT BODY TO VERTICAL FIN FAIRING  REF SRM 51-40-02-0G-0 AND DWG 147A0030 .
